Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 41, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jun 4, 2013, 3:48 PM CDT. It took effect at Jun 5, 2013, 1:00 AM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2013, 3:48 PM CDT (20:48 UTC)
- In effect from
- Jun 5, 2013, 1:00 AM CDT
- Expired
- Jun 6, 2013, 8:00 PM CDT
- In force
- 43 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
736 WHUS74 KMOB 042048 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 348 PM CDT TUE JUN 4 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA BEGIN LATE TONIGHT CONTINUING THROUGH EARLY FRIDAY MORNING... .EASTERLY WINDS AND SEAS WILL BUILD LATE TONIGHT THROUGH THURSDAY IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE TRACKING NORTHEAST OVER THE LOWER AND CENTRAL GULF. AS THIS SYSTEM NEARS THE WEST FLORIDA COAST LATER IN THE WEEK WINDS AND SEAS WILL BEGIN TO DIMINISH QUICKLY AS WEAK HIGH PRESSURE BECOMES REESTABLISHED OVER THE NORTHERN GULF. GMZ670-675-050600- /O.NEW.KMOB.SC.Y.0041.130605T0600Z-130607T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 348 PM CDT TUE JUN 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT FRIDAY. * WINDS: INCREASING TO NEAR 20 KNOTS WELL OFFSHORE OVERNIGHT. * SEAS: BUILDING TO 5 TO 8 FEET LATE TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
412 WHUS74 KMOB 050434 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1134 PM CDT TUE JUN 4 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA BEGIN LATE TONIGHT CONTINUING THROUGH EARLY FRIDAY MORNING... .EASTERLY WINDS AND SEAS WILL BUILD LATE TONIGHT THROUGH THURSDAY IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE TRACKING NORTHEAST OVER THE LOWER AND CENTRAL GULF OF MEXICO. AS THIS SYSTEM NEARS THE WEST FLORIDA COAST LATER IN THE WEEK...WINDS AND SEAS WILL BEGIN TO DIMINISH QUICKLY AS WEAK HIGH PRESSURE BECOMES REESTABLISHED OVER THE NORTHERN GULF. GMZ670-675-051300- /O.CON.KMOB.SC.Y.0041.130605T0600Z-130607T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1134 PM CDT TUE JUN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: INCREASING TO NEAR 20 KNOTS WELL OFFSHORE OVERNIGHT. * SEAS: BUILDING TO 5 TO 8 FEET LATE TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
175 WHUS74 KMOB 050910 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 410 AM CDT WED JUN 5 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY AND FOR THE NEAR SHORE WATERS FROM 7 PM THIS EVENING TO 2 PM THURSDAY... .A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF IS EXPECTED TO MOVE INTO THE NORTHEAST GULF ON THURSDAY THEN ACROSS THE NORTHERN FLORIDA PENINSULA THURSDAY NIGHT. SEAS WILL BUILD OVER THE MARINE AREA THROUGH TONIGHT ALONG WITH MODERATE TO STRONG SOUTHEAST WINDS BECOMING EASTERLY...THEN WINDS AND SEAS SUBSIDE THURSDAY INTO THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. GMZ650-655-051715- /O.EXB.KMOB.SC.Y.0041.130606T0000Z-130606T1900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 410 AM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM CDT THURSDAY. * WINDS: INCREASING TO 15 TO 18 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-051715- /O.EXT.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 410 AM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
558 WHUS74 KMOB 051521 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1021 AM CDT WED JUN 5 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY AND FOR THE NEAR SHORE WATERS FROM 7 PM THIS EVENING TO 2 PM THURSDAY... .A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF IS EXPECTED TO MOVE INTO THE NORTHEAST GULF ON THURSDAY THEN ACROSS THE NORTHERN FLORIDA PENINSULA THURSDAY NIGHT. SEAS WILL BUILD OVER THE MARINE AREA THROUGH TONIGHT ALONG WITH MODERATE TO STRONG SOUTHEAST WINDS BECOMING EASTERLY...THEN WINDS AND SEAS SUBSIDE THURSDAY INTO THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. GMZ670-675-052330- /O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1021 AM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-052330- /O.CON.KMOB.SC.Y.0041.130606T0000Z-130606T1900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1021 AM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM CDT THURSDAY. * WINDS: INCREASING TO 15 TO 18 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
713 WHUS74 KMOB 052040 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CDT WED JUN 5 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY AND FOR THE NEAR SHORE WATERS FROM 7 PM THIS EVENING TO 2 PM THURSDAY... .A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF IS EXPECTED TO MOVE INTO THE NORTHEAST GULF ON THURSDAY THEN ACROSS THE NORTHERN FLORIDA PENINSULA THURSDAY NIGHT. SEAS WILL BUILD OVER THE MARINE AREA THROUGH TONIGHT ALONG WITH MODERATE TO STRONG SOUTHEAST WINDS BECOMING EASTERLY...THEN WINDS AND SEAS SUBSIDE THURSDAY INTO THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. GMZ670-675-060445- /O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 340 PM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-060445- /O.CON.KMOB.SC.Y.0041.130606T0000Z-130606T1900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 340 PM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM CDT THURSDAY. * WINDS: INCREASING TO 15 TO 18 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS74 KMOB 060016 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 716 PM CDT WED JUN 5 2013 ...A SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY...AND IS NOW EXTENDED FOR THE NEAR SHORE WATERS UNTIL 8 PM THURSDAY... .TROPICAL STORM ANDREA FORMED IN THE EAST CENTRAL GULF OF MEXICO ABOUT 320 MI SOUTH-SOUTHWEST OF APALACHICOLA FLORIDA EXPECTED TO MOVE INTO THE NORTHEAST GULF THURSDAY AND INTO THE ATLANTIC COASTAL REGION THURSDAY NIGHT. WIND AND SEAS WILL INCREASE FROM THE SOUTHEAST OVER THE MARINE AREA THROUGH TONIGHT BECOMING EAST EARLY THURSDAY. WIND AND SEAS SUBSIDING LATER ON THURSDAY INTO THURSDAY EVENING AS ANDREA MOVES AWAY FROM THE REGION. A LIGHT TO MODERATE SOUTHWEST TO WEST WIND WILL DOMINATE OVER THE WEEKEND AS A WEAK COLD FRONT STALLS OVER THE AREA AND LATER DISSIPATES. GMZ650-655-060830- /O.EXT.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 716 PM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY OUT TO 20 MILES IS NOW EXTENDED UNTIL 8 PM CDT THURSDAY. * WINDS: INCREASING TO 16 TO 20 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-060830- /O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 716 PM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
506 WHUS74 KMOB 060405 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1105 PM CDT WED JUN 5 2013 ...A SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY...AND IS NOW EXTENDED FOR THE NEAR SHORE WATERS UNTIL 8 PM THURSDAY... .TROPICAL STORM ANDREA FORMED IN THE EAST CENTRAL GULF OF MEXICO ABOUT 320 MI SOUTH-SOUTHWEST OF APALACHICOLA FLORIDA EXPECTED TO MOVE INTO THE NORTHEAST GULF THURSDAY AND INTO THE ATLANTIC COASTAL REGION THURSDAY NIGHT. WIND AND SEAS WILL INCREASE FROM THE SOUTHEAST OVER THE MARINE AREA THROUGH TONIGHT BECOMING EAST EARLY THURSDAY. WIND AND SEAS SUBSIDING LATER ON THURSDAY INTO THURSDAY EVENING AS ANDREA MOVES AWAY FROM THE REGION. A LIGHT TO MODERATE SOUTHWEST TO WEST WIND WILL DOMINATE OVER THE WEEKEND AS A WEAK COLD FRONT STALLS OVER THE AREA AND LATER DISSIPATES. GMZ650-655-670-675-061200- /O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1105 PM CDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS: INCREASING TO 16 TO 20 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. * SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
370 WHUS74 KMOB 060943 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 443 AM CDT THU JUN 6 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM... .TROPICAL STORM ANDREA...CURRENTLY LOCATED ABOUT 195 MILES SOUTH SOUTHWEST OF APALACHICOLA FLORIDA WILL MOVE NORTHEASTWARD INTO THE NORTHEASTERN FLORIDA PENINSULA THIS EVENING...THEN CONTINUE NORTHWARD FURTHER AWAY FROM THE AREA ON FRIDAY. MODERATE TO STRONG NORTHEASTERLY WINDS SUBSIDE AND BECOME NORTHWESTERLY DURING THE DAY WITH A LIGHT NORTHWEST FLOW FOR TONIGHT...WITH SEAS SUBSIDING THROUGH TONIGHT. GMZ650-655-670-675-061745- /O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 443 AM CDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: AROUND 15 KNOTS NEAR SHORE AND AROUND 20 KNOTS WELL OFFSHORE WITH HIGHER GUSTS SUBSIDING THROUGH THIS EVENING. * SEAS: UP TO 7 FEET NEAR SHORE AND AROUND 8 FEET WELL OFFSHORE SUBSIDING GRADUALLY THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHUS74 KMOB 061820 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 120 PM CDT THU JUN 6 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM... .TROPICAL STORM ANDREA...OVER THE NORTHEAST GULF...ACCELERATES NORTHEASTWARD AND IS FORECAST TO MAKE LANDFALL OVER THE FLORIDA BIG BEND AREA LATER TODAY. ANDREA LIFTS NORTHEASTWARD OVER THE SOUTHEAST AND EAST COAST FRIDAY AND SATURDAY. A MODERATE TO OCCASIONALLY STRONG NORTH TO NORTHWESTERLY FLOW AND ELEVATED SEAS IS FORECAST OVER THE OPEN GULF THIS AFTERNOON...THROUGH EARLY EVENING. WINDS AND SEAS SUBSIDE THROUGH THE NIGHT AS ANDREA EXITS THE GULF. GMZ650-655-670-675-070100- /O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 120 PM CDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHWEST AROUND 15 KNOTS NEAR SHORE AND AROUND 20 KNOTS WELL OFFSHORE WITH HIGHER GUSTS * SEAS: 5 TO 7 FEET NEAR SHORE AND AROUND 8 FEET WELL OFFSHORE SUBSIDING GRADUALLY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 3:22 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 4, 3:22 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 322 PM CDT TUE JUN 4 2013 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM AND DRIFT MOSTLY NORTHWARD THROUGH EARLY THIS EVENING. THE BEST COVERAGE WILL BE NEAR AND ALONG THE I-10 CORRIDOR IN NW FL SHIFTING NORTHWARD OVER LOWER PARTS OF SOUTH CENTRAL ALABAMA LATER THIS AFTERNOON AND THIS EVENING. THE BETTER COVERAGE TO THE EAST IS MOSTLY A REFLECTION OF HIGHER INSTABILITY AND MOISTURE CONVERGENCE AT THE SFC DUE TO SLIGHT WARMER SFC TEMPS ALONG WITH A BETTER SEABREEZE SEA CIRCULATION THAT USUALLY FORMS ALONG THE NW FL EARLIER IN THE DAY. FOR TONIGHT BELIEVE WILL START FEELING SOME MINOR EFFECTS WITH THE DEVELOPING LOW OVER THE LOWER GULF RESULTING IN INCREASING LOW CLOUDS NEAR THE COAST EARLY WEDNESDAY SPREADING WEST AND NORTH THROUGHOUT THE DAY. EASTERLY WINDS WILL ALSO BE ON THE INCREASE ON WEDNESDAY AS THE PRESSURE GRADIENT INCREASES BETWEEN THE DEVELOPING AREA OF LOW PRESSURE OVER THE GULF AND WEAK HIGH PRESSURE OVER THE SOUTHEAST CONUS AND CENTRAL GULF STATES. AS FOR PRECIP EXPECT BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS FOR MOST AREAS ON WEDNESDAY BEGINNING EARLY OVER THE NEAR GULF WATERS EARLY IN THE DAY THEN SHIFTING MORE INLAND BY AFTERNOON DUE TO BETTER MOISTURE CONVERGENCE NEAR A DEVELOPING SEABREEZE FRONT COMBINED WITH AFTERNOON HEATING AND INCREASED INSTABILITY. BY EARLY WEDNESDAY AFTERNOON THE BEST COVERAGE WILL BE OVER INLAND AREAS OF NW FL SPREADING NORTHWARD ACROSS PARTS OF SOUTH CENTRAL ALABAMA BY LATE AFTERNOON AND EARLY EVENING SIMILAR TO TODAY. AS FOR SEVERE WEATHER CONDITIONS WILL BE SIMILAR TO THE LAST COUPLE OF DAYS WITH MAYBE AN ISOLATED STRONG STORM BY LATE AFTERNOON WITH WIND GUSTS UP TO AROUND 45 MPH AND MAYBE SOME SMALL TO MEDIUM SIZE HAIL. TONIGHTS LOWS WILL BE IN THE LOWER 70S FOR MOST INLAND AREAS AND IN THE MID 70S NEAR THE COAST. TOMORROWS HIGH TEMPS WILL BE MOSTLY IN THE UPPER 80S FOR MOST INLAND AREAS AND IN THE MID 80S CLOSER TO THE COAST. COULD SEE A FEW LOWER 90S OVER SOME INLAND AREAS OF SOUTH CENTRAL ALABAMA WELL NORTH OF THE COAST. 32/EE TODAYS WET MICROBURST RISK IS MODERATE. WEDNESDAY NIGHT THROUGH THURSDAY...SPECTRAL MODELS HAVE OUR REGION BETWEEN THE AMORPHOUS LOW OVER THE CENTRAL GULF AND A WEAKENING FRONTAL SYSTEM APPROACHING FROM THE NORTHWEST. SUBSIDENCE ALOFT THEN WILL STRENGTHEN OVER THE AREA SO HAVE SCALED PRECIPITATION BACK TO ISOLATED TO SCT AFTERNOON SHOWERS/TSTMS. /08 JW .LONG TERM...(THURSDAY NIGHT THROUGH NEXT TUESDAY)...THE LOW PRESSURE SYSTEM PREVIOUSLY OVER THE GULF WILL HAVE PROPAGATED SOUTH THEN EAST OF OUR AREA BUT THE WEAK FRONTAL BOUNDARY STALLS AND WAFFLES BACK AND FORTH ACROSS OUR REGION THROUGH THE WEEKEND. THIS BOUNDARY ALONG WITH THE MINOR SHORTWAVES RIPPLING THROUGH THE LONGWAVE TROUGH ALOFT WILL CREATE ACTIVE PERIODS OF CONVECTION PEAKING DURING THE AFTERNOON HOURS WHEN INSTABILITY IS MAXIMIZED. BY MONDAY THE WEAK BOUNDARY WASHES OUT...THE LONGWAVE TROUGH ALOFT STARTS TO FILL AND THE BERMUDA HIGH STARTS TO EXERT A STRONGER INFLUENCE ON THE AREA. AS A RESULT TEMPERATURES...INCREASE A FEW DEGREES AND SHOWERS DECREASE TO ONLY ISOLATED ACTIVITY. /08 JW && .AVIATION...[04.18Z ISSUANCE]...VFR CONDITIONS THROUGH ABOUT 09Z WED FOLLOWED BY MVFR CONDITIONS THROUGH 14Z WED THEN MVFR TO VFR CONDITIONS THROUGH 18Z WED. COULD SEE MVFR TO IFR CONDITIONS IN AND AROUND SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT AND NEAR THE COAST ESPECIALLY NEAR KPNS EARLY WEDNESDAY MORNING. THE LOWER CIGS WILL RANGE FROM 1.5KFT TO 2.5KFT MOSTLY IN AND AROUND THE SHOWERS AND THUNDERSTORMS. WINDS WILL BE MOSTLY SOUTHEAST AT 7 TO 10 KNOTS THIS AFTERNOON AND EARLY THIS EVENING DIMINISHING TO 3 TO 6 KNOTS OVERNIGHT BECOMING EAST AT 5 TO 10 KNOTS WED MORNING. EASTERLY WINDS WILL INCREASE LATER IN THE DAY ON WED AS A DEVELOPING AREA OF LOW PRESSURE OVER THE LOWER GULF BEGINS TO MOVE NORTHEAST TOWARDS THE FLORIDA BIG BEND REGION. 32/EE && .MARINE...A BROAD SURFACE LOW OVER THE SOUTHERN GULF IS EXPECTED TO BECOME BETTER ORGANIZED AND MOVE OVER THE CENTRAL GULF ON WEDNESDAY THEN MOVE NORTHEASTWARD TOWARD THE FLORIDA BIG BEND REGION FOR THE REMAINDER OF THE WEEK. EASTERLY WINDS AND SEAS WILL INCREASE AS THE LOW MOVES NORTHEASTWARD. SEAS UP TO 8 FT WELL OFFSHORE WILL BE POSSIBLE WITH THE STRONG EASTERLY FLOW DEVELOPING LATE WEDNESDAY INTO THURSDAY. EASTERLY WINDS AND SEAS WILL BEGIN TO DIMINISH LATE THURSDAY INTO FRIDAY AS THE AREA OF LOW PRESSURE APPROACHES THE FLORIDA BIG BEND LATER IN THE WEEK. A LIGHT TO MODERATE SOUTHWEST TO WEST FLOW CAN BE EXPECTED OVER THE WEEKEND AS A WEAKENING COLD FRONT STALLS OVER THE AREA. 32/EE && .FIRE WEATHER...MOIST WEATHER PATTERN EXPECTED TO REMAIN ENTRENCHED OVER THE AREA THROUGH THE WORK WEEK. SMOKE DISPERSIONS WILL ONLY CLIMB INTO THE FAIR TO MARGINALLY GOOD RANGE DURING THE AFTERNOONS. PATCHY AREAS OF FOG ARE LIKELY ESPECIALLY IN AREAS THAT RECEIVE SHOWER ACTIVITY DURING THE DAY. VISIBILITIES WITH THE DENSER FOG COULD FALL AS LOW AS 1/4 MILE. /08 JW && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 87 70 89 70 / 30 50 20 20 30 PENSACOLA 74 86 72 88 75 / 20 40 20 20 20 DESTIN 74 84 74 85 74 / 20 50 30 30 20 EVERGREEN 70 90 68 90 68 / 40 60 20 30 30 WAYNESBORO 69 89 69 90 68 / 40 40 20 30 40 CAMDEN 70 90 68 89 68 / 30 50 20 40 40 CRESTVIEW 69 89 68 90 68 / 40 60 30 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 4, 5:23 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 523 AM CDT TUE JUN 4 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 523 AM CDT TUE JUN 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA PRIMARILY DURING THE AFTERNOON HOURS AND CONTINUE INTO THE EARLY EVENING. A FEW STRONGER STORMS COULD PRODUCE WIND GUSTS TO 45 MPH LONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DEVELOPING AREA OF LOW PRESSURE OVER THE LOWER AND MIDDLE GULF COULD PRODUCE HIGHER THAN NORMAL SWELL ALONG THE COAST BY MID WEEK. AS A RESULT...DANGEROUS RIP CURRENTS COULD DEVELOP ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-051030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 523 AM CDT TUE JUN 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DEVELOPING AREA OF LOW PRESSURE WILL PRODUCE HIGHER THAN NORMAL SWELL OVER THE MARINE AREA BY MID WEEK.
In the hours before
Special weather statement, Jun 4, 3:07 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 307 PM CDT TUE JUN 4 2013 ALZ061-062-042045- UPPER BALDWIN AL-UPPER MOBILE AL- 307 PM CDT TUE JUN 4 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN AND NORTHEASTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 345 PM CDT... AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF BAY MINETTE...OR 6 MILES NORTH OF STAPLETON...AND MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND AL 59... I65 AND AL 287... I65 AND AL 225... BAY MINETTE... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 26 AND 41. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.